# SDR ASAA2014010812353

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,065 hours, 7,810 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL GAUGE ON DIGITAL FUEL QTY INDICATOR WENT BLANK, TOTALIZER BLANK AS WELL.  ACFT GROUNDED.  BITE CHECKED FQIS, NO INFLIGHT FAULTS LOGGED.  GROUND TEST PASSED.  NR 1 DEUL LOGGED 31-69511, NO FQPU DATA.  ACCOMPLISHED FIM 31-63, TASK 817, FOUND FAULT TO BE INTERMITTENT.  FAULT WAS ONLY LOGGED IN FLT LEG 1. NO HISTORY PAST 30 DAYS. ACCOMPLISHED CDS LWMP CHECK REF LWMP CHECKLIST MM 22-00-01,TEST PASSED. ACFT REMAINS CATIIIA AUTOLAND & HGS VERIFIED STATUS SCREW POSITION.
